# SDR ASOA2015032312452

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,188 hours, 23,771 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AND THEN NOSE GEAR WARNING AFTER TAKEOFF COMPLETED "GEAR DISAGREE GEAR HANDLE UP CHECK LIST" MESSAGE CLEARED AFTER PULLING GEAR HANDLE AND LANDED NORMALLY.  LANDING GEAR RETRACTION SYSTEM, ACFT RETURNED TO DEPARTURE  AFTER T/O.  EMERGENCY ACTIONS, FLT 4873, DEL 190 MINS.  REPLACED BRACKET IAW VCMM 32-20-04.  LANDING GEAR RETRACTION SYS, OPS CHECKED IAW AMM 32-30-00.  PROXIMITY SENSOR PS146A ADJUSTED IAW AMM 32-61-05.  DMIL A146808 CLEARED.
